# SDR MAC090703

- Difficulty date: September 1, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 29,018 hours, 36,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Component: Aileron, Aerosp
- Component part number: S576101569009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEVEL 3 CORROSION WAS FOUND ON 4 T FITTINGS INSIDE THE RIGHT WING AILERON.  THE PROBABLE CAUSE IS DISSIMILAR MATERIALS (STEEL BOLTS IN ALUMINUM FITTINGS ATTACHED TO A COMPOSITE SPAR).  THE FITTINGS WERE REPLACED AT RIBS 4, 11/12, AND 19.  REFERENCE ATR 42 SRM 57-61-10 PAGE 115/116.  THE TYPE OF CORROSION FOUND WAS EXFOLIATION. THE FITTING PART NUMBERS ARE: S57610025202, S57610025204, AND S57610025200.
